# SDR IPXA2018101214920

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 24,721 hours, 16,502 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

TE FLAP DISAGREE LIGHT ILLUMINATED AFTER SELECTING FLAPS 25, FOLLOWED CHECKLIST USED ALT FLAPS. EMERGENCY DECLARED, LANDED WITH FLAPS AT 20.  TROUBLESHOT IAW FIM 27-51-00-815-818, FIG 113 .  OPS CHECKED NORMAL.  CYCLED FLAPS THRU SEVRAL TIMES COULD NOT DUPLICATE.  NO HISTORY.
